# SDR USAASB08121

- Difficulty date: December 6, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK, BDL MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHTS ON SEAT ROWS 3, 4 AND 5, LEFT SIDE, INOPERATIVE.  BDL MAINTENANCE FOUND A BROKEN GROUND WIRE FROM SEAT 2, LEFT SIDE TO SIDEWALL BENEATH CARPET.  REPAIRED WIRE IN ASSOCIATION WITH B737 SPM 20-10-13.  OPERATIONAL CHECK GOOD.
